• question-icon

    Suggest treatment for computer vision syndrome

default
Posted on Sat, 8 Jul 2017 in Vision and Eye Disorders
Question: i work 8 hours on the computer. and once im back home i keep rubbing my eyes a lot.. my eyes have become little dry can u assist with a best eye drops to use
doctor
Answered by Dr. N. K. Misra 1 hour later
Brief Answer:
Lubricant eye drops needed.

Detailed Answer:
My dear,
Thanks for sending your query to us.
This is what is labeled as Computer Vision syndrome.
The management is frequent blinking
5 minute break every 45 minute with eye movement
Tears Naturaleza or Refresh Tears eye drops 4 to 5 times a day.
Any further query in this regard, please do get back
to me .
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. N. K. Misra

Ophthalmologist

Practicing since :1977

Answered : 1261 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Computer vision syndrome

doctor1 MD

I have blurriness in one eye caused by a dirty film over the eye. On Saturday night I experienced flashes in the left side of my left eye and now I...

doctor1 MD

i have problem of headache . half headache, mostly right. and it occurs mailnly due to direct exposure to sun light, day light . stairs climbing ....

doctor1 MD

Hi I am Rani. I am 27 yrs old. I have slight squint eyes & slight asymmetrical face. I don't have any vision problems because of my squint eyes.
I...

doctor1 MD

Hi I have dry eyes and possibly computer vision syndrome.. Now I am seeing halos and starbursts around light sources particularily in dark....

doctor1 MD

hi have eye pain from past 2 months although its not steady but it pains. I went 2 many eye docyors they checked my sight & never test and told it...

doctor1 MD

Sir my eye is burning suddenly. what can i do now? History Many day ago after wake up from sleep I feel pain my left eye. after 3 hours this pain...

Get personalised answers from verified doctor in minutes across 80+ specialties

148 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. N. K. Misra
  • Q - Plaquenil,vitreous detachment.Side effect?

  • Q - How is eye infection in diabetics treated ?

  • Q - Optic atrophy, uveitis. Curable?

  • Q - Does cannabis have any side effect causing retina tear ?

  • Q - Can driving, swimming, flight journey and involve in sex, 10 days after...

  • Q - What are the brown patches in my eye after being hit by a soccer ball?

  • Q - Green discharge from eye, red eye, unable to open eyelid. Causes ?

  • Q - How is hypermetropia in children treated ?

  • Q - Eye pain, taken artificial tears, wear CPAP mask, have type 2 diabetes,...

  • Q - Congenital cataract in both eyes, signs of squint. First squint surgery...

backtotop2